# SDR AALA971849

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELL FRAME AT STATION 1059 FROM 48R-48L.  REMOVED CORROSION PER SRM 51-21-01 AND REPAIRED BELL FRAME PER SRM 53-30-00.  (M)
